# SDR UPS01635939

- Difficulty date: May 19, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Missing
- Location: L/E  Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORT, ON ROLLOUT L/E SLAT ASSY MESSAGE AND FLAP LOCKOUT.  *S/D*  CYCLED L/E ALTN ARM SWITCH PER FIM 27-81-00 RAN SLATS SEVERAL TIMES.  SYSTEM STILL LOCKS OUT AFTER 1 DEG AND SAME MESSAGES APPEAR.  FOUND NR 9 SLAT I/B INTERMEDIATE TARGET FOR PROX SWITCH 303 MISSING.
